# SDR AALA2020090189012

- Difficulty date: August 27, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 20,425 hours, 7,928 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293108
- Part serial: C2171
- Condition: Out Of Tolerance
- Location: Emergency Exit
- Part time: 20,009 hours, 7,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RH AFT EMERGENCY EXIT DOOR SLIDE FAILED PAINT THICKNESS CHECK. REMOVED AND REPLACED RH AFT EMERGENCY DOOR ESCAPE SLIDE ASSY IAW JOB CARD 26C15053015.
